MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/4 HOLES/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/4 HOLES/LEFT; PLATE, FIXATION, BONE
Model Number 02.118.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Additional product code: hwc.Date of implant reported as (b)(6) 2018, exact date is not known.Dhr review was completed.Part: 02.118.003 , lot: l593673 , manufacturing site: (b)(6), release to warehouse date: 26.Sep.2017 , the device history record shows this lot of 6 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.The investigation could not be completed; no conclusion could be drawn, as no product was received.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an ankle procedure in (b)(6) 2018 to implant two (2) locking compression plate (lcp) one third tubular plates, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) anterolateral distal tibia plate, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) medial distal tibia plate, thirteen (13) 3.5mm cortex screws, twelve (12) 2.7mm va locking screws, one (1) 7.0mm washer, one (1) 4.0mm cannulated screw, and one (1) 4.0mm cancellous screw.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed due to infection, inflammation, and delayed healing.Surgery was completed successfully with no delay.Patient status reported as okay.Patient is reported to be incarcerated and non-compliant.This report is for one (1) 2.7/3.5mm va lcp medial distal tibia plate.This is report 4 of 9 for (b)(4).

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/4 HOLES/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7944364
Report Number2939274-2018-54227
Device Sequence Number11101623
Product Code HRS
UDI-Device Identifier10886982037602
UDI-Public(01)10886982037602
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.003
Device Catalogue Number02.118.003
Device Lot NumberL593673
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/08/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight72